| Model Number |
4251601-020 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in (b)(6)."product leakage." " after connecting the top extension tube and performed hepa flushing, a liquid leak was found from the connection part.(syringe + extension tube will be sent together).We will also send unused items of the same lot.Connection partner : top extension tube / no sample.The patient has no infection / health hazard to patient: none / sample: available, will be shipped later.Batch: 21l07g8374.".
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).The complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Sample evaluation: received 1 used and contaminated capillary hub of an introcan safety 3 pur 22g 0.9x25mm-ap without packaging.Cannula hub and protective cap were not being returned for investigation.Attached together with the used sample was an extension set with a terumo syringe.Also returned 30 unused samples in original packaging.Lot number printed on returned peel pack are 21l07g8374 and material# 4251128-03.Visual inspection: the samples were taken for visual inspection and observed 2 pcs exhibits damaged on the catheter hub luer.Leakage test: the 2 pcs damaged samples were subjected to air tightness leakage test according to test method.Result: 2 pcs samples failed the test.Thereafter, the 2 pcs were subjected to liquid tightness test at 300kpa/30s (3bar/30s) according to test method.Result: 2 pcs samples passed the test.Extension tube set verification: 2 pcs samples failed the air tightness leakage test was tested for liquid tightness by using the returned extension tube set.Results: 2 pcs failed the test.Root cause analysis: the possible cause of the dent luer could be due to slight bend or slant septum opener pin during the assembly of catheter hub to cannula hub.During simulation, the defect was able to be reproduced.Another possible cause is bigger opening of septum opener pin towards the catheter hub luer and during simulation, the defect was able to be reproduced.Correction: daily checking for valve opener pin condition and to record in process card.Started: 2022-05-12.Additional containment action to refer to capa.This complaint is confirmed.